# SDR AALA202404268420

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,673 hours, 37,665 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Out Of Adjust
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO ELP DUE TO FLIGHT CONTROL FLAPS LOCKED ECAM MESSAGE WHEN SELECTING FLAPS 3. FLIGHT CREW ACCOMPLISHED A GO AROUND AND ACCOMPLISHED THE CHECKLIST. THE AIRCRAFT LANDED SAFELY AT ELP WITH THE FLAPS IN THE #2 CONFIGURATION WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE RIGHT HAND FLAP INTERCONNECTING STRUT TO BE OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 27-51-44-820-001A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHE DWITH NO FAULTS NOTED.
